Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Boundary structure of hyperbolic $ 3$-manifolds admitting annular fillings at large distance

Author: Sangyop Lee
Journal: Proc. Amer. Math. Soc. 134 (2006), 2767-2770
MSC (2000): Primary 57M25
Published electronically: March 21, 2006
MathSciNet review: 2213757
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if a hyperbolic $ 3$-manifold $ M$ with $ \partial M$ a union of tori admits two annular Dehn fillings at distance $ \Delta\ge 3$, then $ M$ is bounded by at most three tori.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57M25

Retrieve articles in all journals with MSC (2000): 57M25

Additional Information

Sangyop Lee
Affiliation: School of Mathematics, Korea Institute for Advanced Study, 207-43 Cheongryangri-dong, Dongdaemun-gu, Seoul 130-722, Korea

PII: S 0002-9939(06)08257-8
Keywords: Dehn filling, annular manifold
Received by editor(s): January 27, 2005
Received by editor(s) in revised form: March 21, 2005
Published electronically: March 21, 2006
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia